MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE X DWS V5.0.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE X DWS V5.0.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-05
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a radiofrequency ablation ventricular tachycardia procedure, there was a procedural delay.The catheter displayed correctly, but when attempting to save an ice image using ensite echo, the ensite dws froze.The viewmate multi, ensite dws, and ensite x amplifier were restarted multiple times with no resolution.The dws and catheter were replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The reported event stated that "the dws launched integrated ice, and the dws would freeze when ice image contours were selected and saved." the case study and log files were reviewed.Attempts to replicate the freeze were attempted.The issue was not replicated.The root cause could not be conclusively determined due to the exact behavior not being replicable.

Brand Name
ENSITE X DWS V5.0.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24576501
Report Number2184149-2026-00065
Device Sequence Number16071063
Product Code DQK
UDI-Device Identifier05415067053510
UDI-Public(01)05415067053510(10)11192869
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-05
Device Catalogue NumberENSITE-DWS-05
Device Lot Number11192869
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIEWFLEX¿ X ICE CATHETER SENSOR ENABLED¿.
Patient SexUnknown